# SDR JR2R2011071200282

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER TRANSCOWL HINGE LINE FAIRING 443 BT IS CRACKED AT AFT FASTENER HOLE.  REMOVED AND REPLACED RT UPPER TRANSCOWL HINGE LINE FAIRING SKIN IAW CRJ SRM 900 51-24-36, 51-40-11.
